An expression of classical dynamics
Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), pp. 1-48.
@article{AIHPC_1989__S6__1_0,
     author = {Moreau, J.-J.},
     title = {An expression of classical dynamics},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {1--48},
     publisher = {Gauthier-Villars},
     volume = {S6},
     year = {1989},
     zbl = {0677.73004},
     mrnumber = {1204008},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__S6__1_0/}
}
TY  - JOUR
AU  - Moreau, J.-J.
TI  - An expression of classical dynamics
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1989
DA  - 1989///
SP  - 1
EP  - 48
VL  - S6
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1989__S6__1_0/
UR  - https://zbmath.org/?q=an%3A0677.73004
UR  - https://www.ams.org/mathscinet-getitem?mr=1204008
LA  - en
ID  - AIHPC_1989__S6__1_0
ER  - 
%0 Journal Article
%A Moreau, J.-J.
%T An expression of classical dynamics
%J Annales de l'I.H.P. Analyse non linéaire
%D 1989
%P 1-48
%V S6
%I Gauthier-Villars
%G en
%F AIHPC_1989__S6__1_0
Moreau, J.-J. An expression of classical dynamics. Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), pp. 1-48. http://www.numdam.org/item/AIHPC_1989__S6__1_0/

[1] Bedford, A., Hamilton's principle in continuum mechanics, Research Notes in Math., N° 139, Pitman, Boston, London, Melbourne, 1985. | Zbl

[2] Buttazzo, G. and D. Percivale, On the approximation of the elastic bounce problem on Riemannian manifolds, J. Diff. Equations, 47 (1983), 227-245. | MR | Zbl

[3] Fremont, M., Contact with adhesion, in: Topics in Nonsmooth Mechanics (Ed. J.J. Moreau, P.D. Panagiotopoulos and G. Strang), Birkhäuser, Basel, 1988. | MR | Zbl

[4] Giusti, E., Minimal surfaces and functions of bounded variation, Birkhäuser, Boston, Basel, Stuttgart, 1984. | MR | Zbl

[S] Lichnerowicz, A., Propagateurs et commutateurs en Relativité Générale, Institut des Hautes Etudes Scientifiques, Publications Mathématiques, N° 10, 1961. | Numdam | MR | Zbl

[6] Lichnerowicz, A., Théorie des rayons en hydrodynamique et magnétohydrodynamique relativistes, Ann. Inst. Henri Poincaré, Sect.A, 7 (1967), 271-302. | Numdam

[7]Marsden, J.E. and T.J.R. Hughes, Mathematical Foundations of Elasticity, Prentice-Hall, Englewood Cliffs, N.J., 1983. | Zbl

[8] Monteiro Marques, M.D.P., Chocs inélastiques standards: un résultat d'existence, Travaux du Séminaire d'Analyse Convexe, Univ. des Sci. et Techniques du Languedoc, vol. 15, exposé n° 4, Montpellier, 1985. | Zbl

[9] Monteiro Marques, M.D.P., Inclusöes Diferenciais e Choques Inelásticos, Doctoral Dissertation, Faculty of Sciences, University of Lisbon, 1988.

[10] Moreau, J.J., Fluid dynamics and the calculus of horizontal variations, Int. J. Engng. Sci., 20 (1982), 389-411. | MR | Zbl

[11] Moreau, J.J., Le transport d'une mesure vectorielle par un f luide et le théorème de Kelvin-Helmholtz, Rev. Roum. Math. Pures et Appl., 27 (1982), 375-383. | MR | Zbl

[12] Moreau, J.J., Liaisons unilatérales sans frottement et chocs inélastiques, C.R. Acad.Sci. Paris, Sér.II, 296 (1983), 1473-1476. | MR | Zbl

[13] Moreau, J.J., Variational properties of stationary inviscid Incompressible flows with possible abrupt inhomogeneity or free surface, I nt. J. Engng. Sci., 23 (1985), 461-481. | MR | Zbl

[14] Moreau, J.J., Une formulation de la Dynamique Classique, C.R. Acad.Sci. Paris, Sér.II, 304 (1987), 191-194. | MR | Zbl

[ 15] Moreau, J.J., Free boundaries and non-smooth solutions to some field equations: varlational characterization through the transport method, In: (J. P. ZOLESIO, ed.) Proceedings of the IFIP WG 8.2 Working Conference on Boundary Control and Boundary Variations, Springer-Verlag, 1988. | MR | Zbl

[16] Mdreau, J.J., Bounded variation in time, In: Topics in Nonsmooth Mechanics (Ed. J.J. Moreau, P.D. Panagiotopoulos and G. Strang), Birkhäuser, Basel, 1988. | MR | Zbl

[17] Moreau, J.J., Unilateral contact and dry friction in finite freedom dynamics, in: Non-smooth Mechanics and Applications (Ed. J.J. Moreau and P.D. Panaglotopoulos), CISM Courses and Lectures, Springer-Verlag, Wien, 1988. | Zbl

[18] Pandit, S.G. and Deo, S.G., Differential system involving impulses, Lecture Notes in Math., vol.954, Springer-Verlag, Berlin, Heidelberg, New York, 1982. | MR | Zbl

[19] Percivale, D., Uniqueness in the elastic bounce problem, J. Diff. Equations, 56 (1985), 206-215. | MR | Zbl

[20] Rham, G. De, Variétés Différentiables, Hermann, Paris, 1955. | Zbl

[21] Schatzman, M., A class of nonlinear differential equations of second order in time, J. Nonlinear Analysis, Theory, Methods and Appl., 2 (1978), 355-373. | MR | Zbl

[22] Vol'Pert, A.I. and S.I. Hudjaev, Analysis in classes of discontinuous functions and equations of Mathematical Physics, Martinus Nijhoff Pub., Dordrecht, Boston, Lancaster, 1985. | MR | Zbl